# SDR SIMA200134601

- Difficulty date: December 12, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MRY - FLT 3349 - CREW REPORTED THE RIGHT ENGINE FIRE DETECTION LIGHT ILLUMINATED INTERMITTENTLY DURING DESCENT.  MAINTENANCE FOUND THE FIRE LOOP FOR THE RIGHT ENGINE CHAFFED.  FIRE DETECTION LOOP WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
